# SDR AALA202304058323

- Difficulty date: April 3, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 62,522 hours, 36,168 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 1L SHOWED DISARMED WHEN IT WAS ARMED. HAD TO RECYCLE SWITCH TO MAKE DOOR SHOW ARMED. MAINTENANCE CLEANED AND LUBRICATED THE L1 DOOR ARMING HANDLE. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 52-73-00.
